# SDR SIMA3004

- Difficulty date: October 26, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Socket
- Part number: BR6303121
- Condition: Misinstalled
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SPS - FLT 3410 - PASSENGER REPORTED SMOKE IN CABIN, CONFIRMED BY CREW.  FOUND INCORRECT SPLICES FOR LIGHT ASSEMBLY AT 10BC. REMOVED AND REPLACED COMPLETE LIGHT ASSY WITH NEW WIRING. OPS CHECK OK.  (M)
